# SDR AALA202305259141

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 81,464 hours, 10,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 66157556
- Condition: Dislodged
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON ARRIVAL, GATE AGENT REPORTED DIFFICULTY DISARMING & OPENING L2 DOOR. FOUND GIRT BAR MATERIAL BUNCHED - STOWED MATERIAL.
